Conditions for the existence of solutions of real nonautonomous systems of quasilinear differential equations vanishing at a singular point
- 32 Downloads
We establish conditions for the existence of solutions vanishing at a singular point for various classes of systems of quasilinear differential equations appearing in the investigation of the asymptotic behavior of solutions of essentially nonlinear nonautonomous differential equations of higher orders.
KeywordsDifferential Equation Recurrence Relation Asymptotic Property Nonlinear Differential Equation Parameter Family
Unable to display preview. Download preview PDF.
- 6.V. M. Evtukhov, “Asymptotic representations of the monotone solutions of a nonlinear Emden–Fowler-type differential equation of order n,” Dokl. Akad. Nauk SSSR, 234, No. 2, 258–260 (1992).Google Scholar
- 13.I. T. Kuguradze and T. A. Chanturiya, Asymptotic Properties of the Solutions of Nonautonomous Ordinary Differential Equations [in Russian], Nauka, Moscow (1990).Google Scholar
- 15.N. Bourbaki, Fonctions d’une Variable Réelle [Russian translation], Nauka, Moscow (1965).Google Scholar
- 17.A. V. Kostin, Stability and Asymptotics of Almost Triangular Systems [in Russian], Candidate-Degree Thesis (Physics and Mathematics), Kiev (1962).Google Scholar